MathSciNet Relay Station
MathSciNet bibliographic data
MR291909 (45 #997) 47H15 (45D05)
McDermott, Terrence S. Successive approximations in ordered vector spaces and global solutions of nonlinear Volterra integral equations. Trans. Amer. Math. Soc. 165 (1972), 57–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement